# SDR 97ZZZX3444

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N800GS
- Make and model: Socata TBM 700
- Aircraft serial: 5
- System (JASC): 6120 · Propeller Controlling System
- Part: Feedback Block
- Part number: 57A3044
- Condition: Worn
- Location: Prop Beta
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CARBON 'BETA' FEEDBACK BLOCK SEVERELY WORN.  THIS HAD CAUSED DAMAGE TO FEEDBACK RING AS WELL.  THIS OCCURRED DUE TO BLOCK NOT MOVING FREELY IN ARM.  (LACK OF LUBRICATION).  AIRCRAFT HAD NOT BEEN INSPECTED FOR 160 HOURS.  NORMAL CYCLE IS 100, 200, AND 400 HOURS FOR THIS AIRCRAFT.  THIS DISCREPANCY MAY HAVE BEEN CAUGHT BEFORE DAMAGE TO PROPELLER OCCURRED IF 100-HOUR INSPECTION HAD BEEN C/W.
